# SDR CALA2018062101459

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 51,108 hours, 19,187 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LWR SKIN WAS CRACKED HSS 129.5 &  10.5 INCHES AFT OF L/E.   THE CRACK WAS .375 INCH. REMOVED DAMAGE AND INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01.  REPAIR 11.
